Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The structure of submetries

Vitali Kapovitch and Alexander Lytchak

Geometry & Topology 26 (2022) 2649–2711
DOI: 10.2140/gt.2022.26.2649
Abstract

We investigate the geometric and topological structure of equidistant decompositions of Riemannian manifolds.

Keywords
Alexandrov space, submetry, singular Riemannian foliation, equidistant decomposition
Mathematical Subject Classification
Primary: 53C20, 53C21, 53C23
References
Publication
Received: 9 August 2020
Revised: 2 June 2021
Accepted: 2 July 2021
Published: 13 December 2022
Proposed: Urs Lang
Seconded: John Lott, David M Fisher
Authors
Vitali Kapovitch
Department of Mathematics
University of Toronto
Toronto, ON
Canada
Alexander Lytchak
Mathematisches Institut
Universität Köln
Köln
Germany